IJMTT-Volume 57 Number 1 - May 2018

 

S.No
Title/Author Name
Paper ID
1
 
 

IJMTT-V57P501

2
On βwg-Continuous and βwg-Irresolute Functions in Topological Spaces
Govindappa. Navalagi and Kantappa. M. Bhavikatti
 
 

IJMTT-V57P502

3
 
 

IJMTT-V57P503

4
 
 

IJMTT-V57P504

5
 
 

IJMTT-V57P505

6
 
 

IJMTT-V57P506

7
 
 

IJMTT-V57P507

8
 
 

IJMTT-V57P508

9
Generalized Pre Closed Sets with Respect to an Ideal
V.Senthilkumaran, R.Krishnakumar, Y.Palaniappan
 
 

IJMTT-V57P509

10
 
 

IJMTT-V57P510